Boundary singularities of solutions to semilinear fractional equations
Authors | |
---|---|
Year of publication | 2018 |
Type | Article in Periodical |
Magazine / Source | Advanced Nonlinear Studies |
MU Faculty or unit | |
Citation | NGUYEN, Phuoc-Tai and Laurent VÉRON. Boundary singularities of solutions to semilinear fractional equations. Advanced Nonlinear Studies. Germany: De Gruyter, 2018, vol. 18, No 2, p. 237-267. ISSN 1536-1365. Available from: https://dx.doi.org/10.1515/ans-2017-6048. |
web | https://www.degruyter.com/view/j/ans.2018.18.issue-2/ans-2017-6048/ans-2017-6048.xml |
Doi | http://dx.doi.org/10.1515/ans-2017-6048 |
Keywords | s-Harmonic Functions;Semilinear Fractional Equations;Boundary Trace |
Description | We prove the existence of a solution of (-Delta)(s)u + f(u) = 0 in a smooth bounded domain Omega with a prescribed boundary value mu in the class of Radon measures for a large class of continuous functions f satisfying a weak singularity condition expressed under an integral form. We study the existence of a boundary trace for positive moderate solutions. In the particular case where f(u) = u(p) and mu is a Dirac mass, we show the existence of several critical exponents p. We also demonstrate the existence of several types of separable solutions of the equation (-Delta)(s)u + u(p) = 0 in R-+(N). |